# SDR IPXA1B67794

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U587733
- Condition: Cracked
- Location: Bs 1761 Lbl 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MCD FLOOR PANEL STA 1761 LBL 36 CRACKED WITH DELAMINATION.     REPAIRED IAW EO B747-5320-42965-A AND SRM 53-00-51, REPAIR 1.
